| Model Number |
500004502000 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medflex 1000 drawer 9 malfunctioned and failed to open.The customer stated that this malfunction occurred while dispensing the medication, and the user managed to get the medication from pharmacy, which caused a delay to the patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 05-aug-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the drawer 9 was failed and did not open.A field service engineer (fse) located the required keys and identified that drawer 9 was completely disconnected.The fse securely reseated the drawer connection, inspected the remaining connections to ensure proper connectivity, and rebooted the system.After the restart, the drawer communication issue was resolved.The system functioned as intended after the field service engineer repaired the device.